# SDR GTIA2025063038972

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 39,453 hours, 18,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 852352
- Condition: Faulted
- Location: Zone 200
- Part time: 1,137 hours, 540 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 10WL FAILED EPSU SYS TEST-R&R'D EPSU BATTERY AT 10WL PER AMM 33-51-38. ALL CHECKS GOOD.
